# SDR UALA2009031000562

- Difficulty date: February 19, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 69,380 hours, 11,330 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT ATTENDANTS REPORT SMOKE SMELL IN MID CABIN.  ACCOMPLISHED VISUAL AND SMELL TEST FOR 30 MINUTES.  NO ODOR DETECTED.  RAN PACKS AND UTILITY BUSSES FOR 30 MINUTES, CHECKS GOOD.  SUSPECT GLYCOL RESIDUE.
